# SDR CALA20190821387

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 61,913 hours, 26,056 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C162482
- Condition: Missing
- Location: Fuel Coupling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP REPORTED MISSING.  VERIFIED NO LEAKS FROM FUEL COUPLING.
